# SDR FDEA202105051129

- Difficulty date: May 5, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N177FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63108
- Aircraft time: 3,208 hours, 1,530 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: D52B55001
- Condition: Cracked
- Location: T/R Blocker Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENGINE, INBD THRUST REVERSER TRANSLATING COWL HAS CRACKED BLOCKER DOOR   CLOSEOUT FAIRING REMOVED & REPLACED FAIRING IAW STEA CMM 78-32-31 & GE SMP 70-51-00
